Can cureing an STD cause an early period?
My period started 2 weeks early after I found out I had an std. I was cured of it. Normally my period last for five day but this time it was lite for the first five days now it's the 6 day an its heavy. Is something wrong?
A sexually transmitted infection typically should not have any effect on the interval between your periods. Although the sexually transmitted infection may cause symptoms in your vagina, uterus, or urinary tract, it should leave your ovaries, which are responsible for regulating your menstrual cycle, alone. Therefore, I don't think that the fact that your period this month is different than usually is related to your recent sexually transmitted infection directly. For this reason, it would be good to have this issue checked out by a doctor, either your primary care doctor or your OB GYN doctor. First, I think that your doctor will want to make sure that the sexually transmitted infection is cleared up. Sometimes, there can be vaginal discharge from an unresolved infection, and making sure that this is not clouding the issue is important. Also, it would just be reassuring to know that the infection is over! Another possibility would be related to whether or not you take birth control pills. If so, then whatever antibiotics you took to treat the sexually transmitted infection may have interacted with the birth control pills such that your period is more irregular this month than usual. Please make an appointment with your doctor at your convenience.
This answer is for general informational purposes only and is not a substitute for professional medical advice.
If you think you may have a medical emergency, call your doctor or (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.